T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Existence and Uniqueness of the Solution to the 3D Navier-Stokes Equations in the Homogeneous Sobolev-Gevrey Space

( Volume 7 Issue 10,October 2020 ) OPEN ACCESS
Author(s):

Xiaochun Sun, Jia Liu

Keywords:

Navier-Stokes equations; Sobolev-Gevrey spaces ;existence and uniqueness.

Abstract:

We apply the principle of compression mapping to show existence and uniqueness of solutions for the classical Navier-Stokes equations in Sobolev-Gevrey space.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.7.10.12

Paper Statistics:

Total View : 13 | Downloads : 4 | Page No: 16-18 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.